# SDR UALA2010100403654

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,320 hours, 5,771 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: L191254
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF F/A EXPERIENCED A BUMP AND SUBSEQUENTLY AN ELECTRICAL ODOR WAS NOTICED IN THE AFT GALLEY.  ON INSP, 1 CART PIGTAIL P51 WAS FOUND TO BE HOT. THE CORD WAS DISCONNECTED AND UTILITY BUSS POWER RESET AND SERVICES TRIED ONE AT A TIME.  NO FURTHER ODOR NOTICED SFO TOWER CONTACTED FOR ANY EVIDENCE OF TIRE DEBRIS.  FOUND PIGTAIL POWER CORD IN BAD CONDITION.  REPLACED PIGTAIL CABLE AND TESTED FOR VOLTAGE IAW MM, TESTS OK.
